# SDR SWAA2025123038127

- Difficulty date: November 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB BTW BS 500F - 500G, STR 26L IN THE FWD CARGO BAY.  REMOVED AND REPAIRED THE WEB IAW SRM 53-30-53-2R-1, REPAIR 1, SRM 51-40-02, AND DWG 143A7505, SHEET 138, REV- .
